Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 165
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Contacts Login 
LETTER TO THE EDITOR
Year : 2020  |  Volume : 9  |  Issue : 3  |  Page : 165

Increased risk of arrhythmia in COVID-19 patients: Possible roles of both the disease pathophysiology and adverse drug reactions


Department of Clinical Pharmacy and Pharmacy Practice, School of Pharmacy and Pharmaceutical Sciences, Isfahan University of Medical Sciences, Isfahan, Iran

Correspondence Address:
Dr. Ali Rismanbaf
Department of Clinical Pharmacy and Pharmacy Practice, School of Pharmacy and Pharmaceutical Sciences, Isfahan University of Medical Sciences, Isfahan
Iran
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jrpp.JRPP_20_63

Rights and Permissions



[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed139    
    Printed6    
    Emailed0    
    PDF Downloaded25    
    Comments [Add]    

Recommend this journal